Optical solitons with Biswas–Milovic equation by extended trial equation method


Zhou Q., Ekici M. , Sonmezoglu A. , Mirzazadeh M., Eslami M.

Nonlinear Dynamics, vol.84, no.4, pp.1883-1900, 2016 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 84 Issue: 4
  • Publication Date: 2016
  • Doi Number: 10.1007/s11071-016-2613-8
  • Title of Journal : Nonlinear Dynamics
  • Page Numbers: pp.1883-1900
  • Keywords: Optical solitons, Biswas-Milovic equation, Integrability, Extended trail equation method, TRAVELING-WAVE SOLUTIONS, NONLINEAR SCHRODINGERS EQUATION, TOPOLOGICAL 1-SOLITON SOLUTION, POWER-LAW, PERTURBATION-THEORY, SINGULAR SOLITONS, KERR, MEDIA, CLASSIFICATION, DISPERSION

Abstract

© 2016, Springer Science+Business Media Dordrecht.This paper addresses the Biswas–Milovic equation as a generalized model for soliton propagation through optical wave guides. The extended trail equation method reveals several forms of soliton solution such as bright, dark and singular solitons. Other wave solutions fall out as by-product of this integration algorithm.